# SDR SWAA010062

- Difficulty date: January 8, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 46,721 hours, 39,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT CABIN EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
